# SDR REXA97031

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 2432 · Battery/Charger System
- Part: Batteries
- Part number: 40787
- Condition: Discharged
- Location: Left/Right
- Component: Saft
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH BATTERIES FELL OFF LINE AND INDICATED LOW VOLTAGE.  REPLACED BATTERIES.  PART S/N'S 79447 AND 76527.  X)
